Vol. 313, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A full-twisting formula for the HOMFLY polynomial

Keita Nakagane

Vol. 313 (2021), No. 1, 185–193
DOI: 10.2140/pjm.2021.313.185
Abstract

We introduce a certain class of link diagrams, which includes all closed braid diagrams. We show a generalized version of Kálmán’s full-twist formula for the HOMFLY polynomial in the class.

Keywords
HOMFLY polynomial, Hecke algebra, full twist
Mathematical Subject Classification
Primary: 57K14
Secondary: 20C08
Milestones
Received: 24 March 2021
Revised: 15 April 2021
Accepted: 18 April 2021
Published: 17 September 2021
Authors
Keita Nakagane
Uppsala University
Uppsala
Sweden